# SDR K08R10FA0000470

- Difficulty date: March 29, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N34HG
- Make and model: Dhav DHC7102
- Aircraft serial: 34
- Engine: Pwa PT6*
- Propeller: Hamstd 24PF305
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Part number: 7384301
- Condition: Damaged
- Location: Nr 3 Prop Blade
- Part time: 18,303 hours, 4,828 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(K08R) UPON DISASSEMBLY OF THE PROPELLER ASSY, FOLLOWING REMOVAL FOR TIME CHANGE.  THE NR 3 PROPELLER BLADE, PN PFA12D1-9, SN 862170, BEARING RACE WAS FOUND TO BE SIGNIFICANTLY DAMAGED WITH CONSIDERABLE SPALLING WITHIN THE RACE SURFACES WITH CRACKS AND THE END OF THE RACE HALF BROKEN OFF.
